RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 37, Issue 6  


Sergei Vsevolodovich Yablonskii (photo)
Sergei Vsevolodovich Yablonskii (on the occasion of his sixtieth birthday)
787
Cell-triangular and cell-diagonal factorizations of cell-triangular and cell-diagonal polynomial matrices
V. M. Petrichkovich
789
Elementary theories of free topo-Boolean and pseudo-Boolean algebras
V. V. Rybakov
797
Ranges of values of systems of functionals in certain classes of regular functions
E. G. Goluzina
803
Approximation to subharmonic functions by subharmonic polynomials
A. S. Shvedov
811
Bounds as $t\to+\infty$ for solutions of degenerate linear and nonlinear parabolic equations in unbounded domains
R. Ya. Glagoleva
820
Stabilization of the solution of the Cauchy problem for parabolic equations
V. N. Denisov, V. V. Zhikov
834
A sufficient condition for stabilization of solution of the parabolic equation
A. M. Il'in
851
Some questions on the solubility as a whole of singularly perturbed nonlinear problems
V. A. Strizhkov
857
Spectrum of the Sturm–Liouville equation with an oscillating potential
R. S. Ismagilov
869
Number of functions in classes given by central predicates
V. B. Alekseev
880
Lower bounds on monotone complexity of the logical permanent
A. A. Razborov
887
Linear relations in dissections into $n$-dimensional parallelepipeds
V. G. Pokrovskii
901
One method of constructing cyclic PBIB-schemes
B. T. Rumov
908
Estimates for the attainable set for differential inclusions
V. A. Komarov
916
Notes regarding the local properties of the sample functions of random processes
Yu. G. Balasanov, I. G. Zhurbenko
926
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019